Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 36, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 3, 2007, 8:19 PM CDT for Green County, Wisconsin. It was in force for 71 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2007, 8:19 PM CDT (01:19 UTC)
- Expired
- Jul 3, 2007, 9:30 PM CDT
- In force
- 71 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Green County, WI
The radar
The Milwaukee radar (KMKX), 96 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 6:08 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1400 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 040119 SVRMKX WIC045-040230- /O.NEW.KMKX.SV.W.0036.070704T0119Z-070704T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 819 PM CDT TUE JUL 3 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GREEN COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 930 PM CDT * AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF NEW GLARUS...OR ABOUT 14 MILES SOUTHEAST OF DODGEVILLE...AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MONROE BY 905 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4285 8965 4284 8984 4250 8984 4250 8940 $$ CRAVEN
3 follow-up statements
000 WWUS53 KMKX 040127 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 826 PM CDT TUE JUL 3 2007 WIC045-040230- /O.CON.KMKX.SV.W.0036.000000T0000Z-070704T0230Z/ GREEN- 826 PM CDT TUE JUL 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR GREEN COUNTY... AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES NORTHWEST OF JORDON CENTER...OR ABOUT 14 MILES NORTHEAST OF DARLINGTON...MOVING SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... JORDON CENTER BY 850 PM CDT... 8 MILES SOUTHWEST OF MONTICELLO BY 855 PM CDT... MONROE BY 905 PM CDT... JUDA BY 920 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4285 8965 4284 8984 4250 8984 4250 8940 $$ REM
000 WWUS53 KMKX 040209 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 908 PM CDT TUE JUL 3 2007 WIC045-040230- /O.CON.KMKX.SV.W.0036.000000T0000Z-070704T0230Z/ GREEN- 908 PM CDT TUE JUL 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR GREEN COUNTY... AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MONTICELLO...OR ABOUT 6 MILES NORTH OF MONROE...MOVING SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... JUDA BY 920 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4285 8965 4284 8984 4250 8984 4250 8940 $$ REM
000 WWUS53 KMKX 040238 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 937 PM CDT TUE JUL 3 2007 WIC045-040247- /O.EXP.KMKX.SV.W.0036.000000T0000Z-070704T0230Z/ GREEN- 937 PM CDT TUE JUL 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY EXPIRED AT 930 PM CDT... THE LINE OF THUNDERSTORMS EXTENDING FROM JUDA TO BROWNTOWN HAS WEAKENED BELOW SEVERE LEVELS...SO THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HEAVY DOWNPOURS OF RAIN...WITH HOURLY RAINFALL RATES BETWEEN 1.5 INCHES AND 2 INCHES PER HOUR...CLOUD TO GROUND LIGHTNING STRIKES AND WIND GUSTS TO 40 MPH ARE STILL POSSIBLE WITH THIS LINE AS IT MOVES SOUTH AT 35 MPH. THE LINE WILL EXIT TO THE SOUTH INTO NORTHERN ILLINOIS BETWEEN 1030 PM AND 11 PM. LAT...LON 4285 8965 4284 8984 4250 8984 4250 8940 $$ REM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:05 PM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Jul 3, 3:05 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CDT TUE JUL 3 2007 .DISCUSSION...PRIMARY SHORT TERM FOCUS ON HEAVY RAINFALL TONIGHT WITH CONVECTION THREAT WEDNESDAY AND THURSDAY. EXPECT MCS OVER EASTERN MINNESOTA TO SPREAD EAST TO SOUTHEAST ACROSS CENTRAL AND PORTIONS OF SOUTHERN WISCONSIN THIS EVENING. INCREASING PRESSURE FALL AREA ACROSS CENTRAL WISCONSIN. WIND PROFILER NETWORK ANALZYING UPSTREAM SHORT WAVE TROUGH OVER CENTRAL MINNESOTA WHICH WAS OVER OR 24 HOURS AGO. BOTH NAM AND WRF-20 CARRY WAVE ACROSS SRN WI OVERNIGHT WHILE GFS APPEARS TO BE VERIFYING TOO FAR TO THE NORTH. WITH PRECIPITABLE WATER VALUES 1.5 TO 2.0 AND ENHANCED UPPER LEVEL FORCING TIED TO WEAKER LOW LEVELS...WL BUMP UP POPS TO UNQUALIFIED LEVELS FOR THE OVERNIGHT HOURS. PORTIONS OF FOND DU LAC...WASHINGTON AND DODGE COUNTIES HAVE RECEIVED 2 TO 3.5 INCHES OF RADAR ESTIMATED RAINFALL THIS AFTERNOON RESULTING IN MINOR FLOODING. WITH ELEVATED WARM FRONT EXPECTED TO LIE ACROSS AREA AND THETA-E RIDGE LYING ACRS SRN WI THIS EVENING...WL WATCH THIS AREA CLOSE FOR MORE SERIOUS FLOODING THIS EVENING...BUT FORGO FLASH FLOOD WATCH FOR NOW AS MBE VELOCITIES INCREASE TO OVER 15KTS FROM RUC THIS EVENING. LINGERING Q-VECTOR CONVERGENCE MAY CAUSE SOME SHOWERS AND THUNDERSTORMS TO REDEVELOP ACROSS AREA ON WEDNESDAY. THINKING NAM LIKELY DRYING LOW LEVELS TOO RAPIDLY...WITH DEWPOINTS LIKELY TO REMAIN IN THE MIDDLE TO UPPER 60S. HENCE LEANED ON MORE UNSTABLE GFS GUIDANCE FOR WEDNESDAY. LULL IN PRECIPITATION FOR WEDNESDAY NIGHT. HOPEFULLY ENOUGH BOUNDARY LAYER WIND TO PREVENT SIGNIFICANT FOG FORMATION. GFS NOT AS AGRESSIVE WITH LAST WEAK SHORT WAVE ON THURSDAY BUT DUE TO UNCERTAINTY...LEFT SCHC POP WORDING IN BEFORE SUBSIDENCE AND DRIER WEATHER SETTLES IN FOR FRIDAY. FOR THE EXTENDED PERIOD FROM FRIDAY NIGHT THROUGH TUESDAY...LONG TERM GUIDANCE IN REASONABLE AGREEMENT INTO SATURDAY NIGHT...BUT THEN IN CONSISTENCIES BECOME NOTICEABLE BEGINNING ON SUNDAY CONTINUING INTO EARLY NEXT WEEK. LAST SEVERAL RUNS OF GFS NOW SHOWING MORE WEST TO NORTHWEST FLOW ALOFT WHICH ALLOWS WEAK FRONTAL BOUNDARY TO SLIP JUST SOUTH OF WISCONSIN SUNDAY NIGHT AND REMAIN IN THE NRN IL REGION INTO TUESDAY. LATEST ECMWF AND CANADIAN ALSO HAVE CHANGED TO THIS FASTER SOLUTION...WHILE UKMT STILL HANGING ON TO BOUNDARY ACRS NRN WI INTO MONDAY. HENCE EXTENDED GUIDANCE IN A STATE OF TRANSITION AND CONFIDENCE LOWER FOR THESE LATER PERIODS OF FORECAST. HPC USING A BLEND OF THE ECMWF/GFS ENSEMBLE AND CANADIAN VALID 12Z/09 WHICH AGREES WITH FASTER...MORE ZONAL SCENARIO. IF THIS VALIDATES...THEN POTENTIAL FOR MORE PERIODS OF SOAKING RAINS ACRS SOUTHERN WISCONSIN. ADDED SML POP TO SUNDAY OUTLOOK AS WEAK BOUNDARY SLIPS INTO AREA...AND WILL PROBABLY EXTEND POPS INTO MONDAY NIGHT AND POTENTIALLY TUESDAY...WITH COOLER TEMPERATURES THIS DAYS DUE TO NE SFC FLOW. GFS 500HPA 5 DAY MEANS SHOWING LITTLE CHANGE FROM PREVIOUS DAYS. LARGE POSITIVE 125 METER ANOMOLY DEVELOPS OVER NW CONUS RESULTING IN DOWNSTREAM WEAKER NEGATIVE ANOMOLY OVER ERN CONUS. PERSISTENT NORTHWEST FLOW ALOFT OVER WI AND UPPER MIDWEST FOR MUCH OF FORECAST PERIOD INTO THE MIDDLE OF NEXT WEEK. LARGE NEGATIVE ANOMOLY IN ERN PACIFIC BEGINS TO BREAK DOWN LEADING TO WEAKER WESTERLY FLOW FOR OUR AREA...TYPICAL FOR MID JULY. && .AVIATION...LK FOR SCT TSRA THRU 12Z WED IN MID AND HIGH LVL MSTR AND INSTBLTY. XPCT GNRLY VFR CONDS THRU ARND 02Z WITH SCT MVFR VSBYS AND CIGS IN TSRA. WDSPRD MVFR CIGS AND VSBYS FM 02-10Z IN AREAS TSRA. CONDS IMPRV AFT 10Z TO VFR CONDS...BUT SCT SHRA AND ISOLD -TSRA WL CONT TIL ARND 15Z. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && 11/35
Hazardous weather outlook, Jul 3, 6:40 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 640 PM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-041000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 640 PM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WILL SWEEP ACROSS THE AREA TONIGHT. SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL. THERE IS ALSO A SLIGHT RISK FOR SEVERE WEATHER INCLUDING DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON INDEPENDENCE DAY...AND AGAIN SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ643>646-665-041000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 640 PM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WILL SWEEP ACROSS THE AREA TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THE SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON INDEPENDENCE DAY...AND AGAIN SUNDAY NIGHT AND MONDAY. MBK WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 3, 6:21 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 621 PM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-040130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 621 PM CDT TUE JUL 3 2007 ...TORNADO WATCH NUMBER 481 IS IN EFFECT UNTIL MIDNIGHT FOR SAUK...COLUMBIA...DODGE...IOWA...DANE...JEFFERSON...LAFAYETTE...GREEN...AND ROCK COUNTIES... ...SEVERE THUNDERSTORM WATCH 480 REMAINS IN EFFECT UNTIL 10 PM FOR MARQUETTE...MILWAUKEE...WAUKESHA...OZAUKEE...WASHINGTON...FOND DU LAC... SHEBOYGAN...AND GREEN LAKE COUNTIES... AT 615 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED NUMEROUS STRONG TO SEVERE THUNDERSTORMS OVER WEST CENTRAL AND CENTRAL WISCONSIN...MOVING GENERALLY TO THE SOUTHEAST AT ABOUT 30 TO 35 MPH. ONE SEVERE THUNDERSTORM WAS LOCATED OVER MARQUETTE COUNTY. A WALL CLOUD WAS REPORTED AT 535 PM 4 MILES SOUTHEAST OF WESTFIELD WITH THIS STORM. THROUGH 7 PM...THE THUNDERSTORMS WILL REMAIN GENERALLY TO THE NORTHWEST OF A FOND DU LAC TO DODGEVILLE LINE. THE STRONGEST STORMS WILL LIKELY IMPACT MARQUETTE...GREEN LAKE AND SAUK COUNTIES. TORNADOES WILL BE POSSIBLE...MAINLY OVER SOUTH CENTRAL WISCONSIN IN THE TORNADO WATCH AREA. OTHERWISE...HAIL TO 2 INCHES IN DIAMETER... DAMAGING WINDS TO 70 MPH...AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH THESE STORMS. TORRENTIAL DOWNPOURS ARE ALSO LIKELY WITH THE STRONGEST STORMS...AND FLOODING MAY OCCUR IN AREAS THAT RECEIVE PERSISTENT THUNDERSTORM ACTIVITY FOR SEVERAL HOURS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR POSSIBLE WARNINGS OR SUBSEQUENT STATEMENTS THIS EVENING. THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD ESPECIALLY BE ON ALERT...AND SEEK SHELTER IF THUNDERSTORMS APPROACH. LAMERS/REM
Special weather statement, Jul 3, 6:56 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 656 PM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-040200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 656 PM CDT TUE JUL 3 2007 ...TORNADO WATCH NUMBER 481 REMAINS IN EFFECT UNTIL MIDNIGHT FOR SAUK...COLUMBIA...DODGE...IOWA...DANE...JEFFERSON...LAFAYETTE...GREEN ...AND ROCK COUNTIES... ...SEVERE THUNDERSTORM WATCH 480 REMAINS IN EFFECT UNTIL 10 PM FOR MARQUETTE...MILWAUKEE...WAUKESHA...OZAUKEE...WASHINGTON...FOND DU LAC...SHEBOYGAN AND GREEN LAKE COUNTIES... AT 655 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE LINE OF THUNDERSTORMS EXTENDED FROM NEAR WAUPACA...TO MONTELLO...TO 2 MILES NORTH OF BARABOO...TO RICHLAND CENTER...AND WAS MOVING SOUTHEAST AT ABOUT 40 MPH. BY 8 PM...THE SQUALL LINE SHOULD EXTEND ALONG A LINE FROM PIPE...TO LOMIRA...TO COTTAGE GROVE...TO MOUNT HOREB...TO HIGHLAND. PERSONS IN FOND DU LAC...DODGE...DANE...AND IOWA COUNTIES SHOULD BE ALERT FOR POSSIBLE WARNINGS IN THE NEXT HOUR. TORNADOES WILL BE POSSIBLE...MAINLY OVER SOUTH CENTRAL WISCONSIN IN THE TORNADO WATCH AREA. OTHERWISE...DAMAGING WINDS TO AROUND 70 MPH...HAIL TO 2 INCHES IN DIAMETER...AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH THESE STORMS. TORRENTIAL DOWNPOURS ARE LIKELY WITH THE STRONGEST STORMS...AND FLOODING MAY OCCUR IN AREAS THAT RECEIVE PERSISTENT THUNDERSTORM ACTIVITY FOR SEVERAL HOURS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR WARNINGS OR SUBSEQUENT STATEMENTS THIS EVENING. THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD BE ESPECIALLY ON ALERT...AND BE READY TO SEEK SHELTER WHEN THUNDERSTORMS APPROACH. LAMERS/REM
Local storm report, Jul 3, 7:07 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
707 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG WESTFIELD 43.88N 89.49W
07/03/2007 MARQUETTE WI LAW ENFORCEMENT
TREES DOWN ON CITY LIMITS
0632 PM TSTM WND DMG 5 N WESTFIELD 43.96N 89.49W
07/03/2007 MARQUETTE WI LAW ENFORCEMENT
TREES DOWN IN SPRINGFIELD TOWNSHIP.
&&
MBKLocal storm report, Jul 3, 7:40 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 PM CDT TUE JUL 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND GST 6 WNW SPRING GREEN 43.21N 90.18W
07/03/2007 M60 MPH SAUK WI ASOS
KLNR METAR PK WND 52 KNOTS. SUSTAINED WIND 43 KNOTS IN
SQUALL.
&&
CRAVENSpecial weather statement, Jul 3, 8:08 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 808 PM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-040215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 808 PM CDT TUE JUL 3 2007 ...TORNADO WATCH NUMBER 481 REMAINS IN EFFECT UNTIL 12 MIDNIGHT CDT FOR SAUK...COLUMBIA...DODGE...IOWA...DANE...JEFFERSON...LAFAYETTE ...GREEN AND ROCK COUNTIES... ...SEVERE THUNDERSTORM WATCH NUMBER 480 REMAINS IN EFFECT UNTIL 10 PM CDT FOR MARQUETTE...GREEN LAKE...FOND DU LAC...SHEBOYGAN... WASHINGTON...OZAUKEE...WAUKESHA AND MILWAUKEE COUNTIES... AT 800 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM NEAR FOND DU LAC...TO JUNEAU...MADISON AND MINERAL POINT...MOVING SOUTHEAST AT 35 TO 40 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING 60 MPH WIND GUSTS AND TORRENTIAL DOWNPOURS OF RAIN. THE LINE WILL REACH A MILWAUKEE...BURLINGTON...LAKE GENEVA TO SHARON LINE AROUND 930 PM CDT. STRONG WINDS UP TO 70 MPH...AND HAIL UP TO 1 INCH IN DIAMETER WILL BE THE GREATEST THREAT WITH THIS LINE...THOUGH TORNADOES WILL BE POSSIBLE ALONG BOWING SEGMENTS...AND NEAR THE ENDS OF THUNDERSTORM LINE SEGMENTS. STAY TUNED TO NOAA WEATHER ALL HAZARDS RADIO...OR OTHER LOCAL BROADCAST MEDIA OUTLETS FOR FURTHER WARNINGS AND STATEMENTS. THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD BE ESPECIALLY ALERT AND BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES. REM
Special weather statement, Jul 3, 8:18 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 818 PM CDT TUE JUL 3 2007 WIZ046-047-051-052-056>060-062>072-040215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 818 PM CDT TUE JUL 3 2007 ...TORNADO WATCH NUMBER 481 REMAINS IN EFFECT UNTIL 12 MIDNIGHT CDT FOR SAUK...COLUMBIA...DODGE...IOWA...DANE...JEFFERSON...LAFAYETTE ...GREEN AND ROCK COUNTIES... ...SEVERE THUNDERSTORM WATCH NUMBER 480 REMAINS IN EFFECT UNTIL 10 PM CDT FOR FOND DU LAC...SHEBOYGAN...WASHINGTON...OZAUKEE...WAUKESHA AND MILWAUKEE COUNTIES... AT 815 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM NEAR MAYVILLE...TO HUSTISFORD...VERNON AND BELMONT...MOVING SOUTHEAST AT 35 TO 40 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING 60 MPH WIND GUSTS AND TORRENTIAL DOWNPOURS OF RAIN. THE LINE WILL REACH A MILWAUKEE...BURLINGTON...LAKE GENEVA TO SHARON LINE AROUND 930 PM CDT. STRONG WINDS UP TO 70 MPH...AND HAIL UP TO 1 INCH IN DIAMETER WILL BE THE GREATEST THREAT WITH THIS LINE...THOUGH TORNADOES WILL BE POSSIBLE ALONG BOWING SEGMENTS...AND NEAR THE ENDS OF THUNDERSTORM LINE SEGMENTS. STAY TUNED TO NOAA WEATHER ALL HAZARDS RADIO...OR OTHER LOCAL BROADCAST MEDIA OUTLETS FOR FURTHER WARNINGS AND STATEMENTS. THOSE WITH OUTDOOR PLANS THIS EVENING SHOULD BE ESPECIALLY ALERT AND BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES. REM
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:12 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Iowa | 93 min |
| Jul 3, 7:53 PM CDT | Flash Flood Warning | MKX | Iowa | 3 hr |
| Jul 3, 8:00 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 90 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.